| Model Number |
U128 |
| Medical Device Problem Code |
Over-Sensing (1438)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/18/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a request was made to have data from this cardiac resynchronization therapy pacemaker (crt-p) analyzed.Technical services (ts) reviewed the data and identified farfield oversensing on the presenting electrogram (egm).This device remains in service.No adverse patient effects were reported.
Additional Manufacturer Narrative
This product investigation is still in progress.This report will be updated when product investigation is complete.